MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX30026UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, three resolute onyx drug eluting stents were implanted in the rca, r-pda and lad.Three euphora pta balloons were also used in these vessels.Approximately 2 weeks post procedure, patient suffered gastroenteritis with chest pain.Safety commented that gi bleed occurred.Patient was on dapt 24 hours prior to event.Sponsor assessed event is not related to device but possibly related to anti platelet medication.
 
Additional Manufacturer Narrative
The index procedure was prompted by myocardial infarction.The patient has medical history of previous mi, pci , hyperlipidemia and hypertension.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: event term was updated to viral gastroenteritis.Patient recovered.Event was treated with medication.Investigator assessed that the event was not related to index device or antiplatelets medication.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9635933
Report Number9612164-2020-00440
Device Sequence Number16872104
Product Code NIQ
UDI-Device Identifier00643169557017
UDI-Public00643169557017
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2021
Device Model NumberRONYX30026UX
Device Catalogue NumberRONYX30026UX
Device Lot Number0009758244
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer02/18/2020
02/24/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date02/19/2020
02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age57 YR
Patient Weight117